MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054655
Medical Device Problem Codes Circuit Failure (1089); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a low circuit leak alarm occurred on a trilogy 100 ventilator.The leakage was not improved even by adjusting the circuit structure or changing the settings.There was no harm or injury reported.There was no reported patient involvement.During the evaluation of the device at the manufacturer's service center, the low circuit leak alarm was found in the device's log during an operational check.The service technician also states that the device failed a test step during preventative maintenance relating to positive and zero flow verification.The sensor printed circuit assembly (pca) board was replaced to resolve the failed test step and low circuit alarm issue.Repair testing, alarm check, battery check, run in testing, and cleaning were performed.The unit operated properly.No further investigation.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22648229
Report Number2518422-2025-108361
Device Sequence Number8798277
Product Code CBK
UDI-Device Identifier00606959025387
UDI-Public(01)00606959025387
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1054655
Device Catalogue Number1054655
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown